A reinsurance approach in a two-dimensional model with dependent risks
Year of publication: |
2019
|
---|---|
Authors: | Gosio, Cristina ; Lari, Ester C. ; Ravera, Marina |
Published in: |
Modern economy. - Irvine, Calif. : Scientific Research Publishing, ISSN 2152-7245, ZDB-ID 2598760-4. - Vol. 10.2019, 7, p. 1790-1801
|
Subject: | Reinsurance | Proportional Reinsurance | Excess of Loss Reinsurance | Dependent Risks | Two Dimensional Risk Process | Rückversicherung | Risikomodell | Risk model | Risikomanagement | Risk management | Risiko | Risk | Theorie | Theory | Risikomaß | Risk measure |
-
Robust reinsurance contracts with risk constraint
Wang, Ning, (2020)
-
Spatial risk measures and rate of spatial diversification
Koch, Erwan, (2019)
-
Optimal risk-sharing across a network of insurance companies
Ettlin, Nicolas, (2020)
- More ...
-
On dynamic solvency insurance contract
Gosio, Cristina, (2012)
-
Optimal expected utility of wealth for two dependent classes of insurance business
Gosio, Cristina, (2013)
-
On dynamic solvency insurance contract
Gosio, Cristina, (2012)
- More ...